JournalsrmiVol. 27, No. 1pp. 233–252

Regularity for solutions of the total variation denoising problem

  • Vicent Caselles

    Universitat Pompeu-Fabra, Barcelona, Spain
  • Antonin Chambolle

    Ecole Polytechnique, Palaiseau, France
  • Matteo Novaga

    Università di Pisa, Italy
Regularity for solutions of the total variation denoising problem cover
Download PDF

Abstract

The main purpose of this paper is to prove a local Hölder regularity result for the solutions of the total variation based denoising problem assuming that the datum is locally Hölder continuous. We also prove a global estimate on the modulus of continuity of the solution in convex domains of RN\mathbb{R}^N and some extensions of this result for the total variation minimization flow.

Cite this article

Vicent Caselles, Antonin Chambolle, Matteo Novaga, Regularity for solutions of the total variation denoising problem. Rev. Mat. Iberoam. 27 (2011), no. 1, pp. 233–252

DOI 10.4171/RMI/634